Kodai Mathematical Seminar Reports

On lacunary non-harmonic trigonometric series

Masatomo Udagawa

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 2, Number 1-2 (1950), 17-20.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833877

Digital Object Identifier
doi:10.2996/kmj/1138833877

Mathematical Reviews number (MathSciNet)
MR0038468

Zentralblatt MATH identifier
0045.34102

Subjects
Primary: 42.4X

Citation

Udagawa, Masatomo. On lacunary non-harmonic trigonometric series. Kodai Math. Sem. Rep. 2 (1950), no. 1-2, 17--20. doi:10.2996/kmj/1138833877. https://projecteuclid.org/euclid.kmj/1138833877


Export citation

References

  • [1] A. Zygmund:Trigonometrical Series, Warsaw, 1935.
  • [2] M. Kac: Convergence and divergenc of non-harmonic gap series. Duke Math. Jour. 8 (1941).
  • [3] M. Kac: Convergence of certai gap series, Ann. of Math., Vol. 44 (1943).
  • [4] P. Hartman:Divergence ofnon harmonic gap theorems, Duke Math. Jour., 9 (1942).
  • [5] S. Karlin:Orthogonal Propertie of independent functions. Trans, of Amer. Math. Soc. 66 (1949).
  • [6] R. Salem and A. Sygmund: O lacunary trigonometric series (I), (II). Proceeding of the National Academy Science Vol. 33, No.11, (1947), Vol. 34, No.2 (1948).
  • [7] T. Kawata and M. Udagawa:Som gap theorems. Kodai Math. Sem. Rep. Nos. 5-6 (1949).